Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How can I get relief from consistently dry lips and skin discoloration in lower lip ?

I suffer form dry lips consistently. I am black and there is also a light skin discoloration below my lower lip . I have gone to several docs but no relief , i was told that its lip lickers dermatis. However the meds i.e. cutivate , topisolon makes no difference. Thinking this might be symptomatic of a deeper problem i.e. kidney ...
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Generally it happens that when our lips becomes dry, we start licking it with our tongue to make it wet, which further aggravates the condition. Thus whenever you feel dry lips you should avoid licking, but apply little vaseline/boroline whenever required. There seems to be no relation between dermatitis & kidney. Once you stop using liplickers, it will also subside. As there is no improvement with locally applied medicines, you can stop their use & watch for couple of days. If there is no improvement, please consult a Dermatologist.
Wish you good Health,
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor